MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/03/2025, it was reported by an arthrex subsidiary employee via (b)(4) that (2) ar-3602-2 fibertak¿ suture anchors after implanting the anchor, the two 1.3mm fibertak anchors loosened when knotting the fabric.There was no additional information provided, and additional information has been requested.Additional information was provided on (b)(6) 2025, when the arthrex subsidiary employee stated this occurred during an arthroscopy procedure to repair the right shoulder labral tear.The patient had good bone quality.A 1.7mm fibertak anchor drill was used to prepare the bone socket for the implant's insertion.All fragments were removed from the patient.Another fibertak anchor was used to complete the case.This increased the surgical time by another two hours.There was no need to administer additional anesthesia.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided picture.Visual evaluation of the customer provided photo noted an ar-3602-2 fibertak¿ suture anchor, double loaded with 1.3 mm suturetape with an anchor that was no longer properly assembled to the fibertak inserter tip and had not been properly implanted.Based on the information provided which may include pictures, the event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to use error of the device due to misaligned insertion and/or shallow driver engagement depth.The dfu for this device, dfu-0054-eo gives the following precautions: 5.Insert the anchor with the same orientation as that of the prepared drilled bone hole to avoid damage to the anchor or inserter.6.Suturetak and fibertak suture anchors only: anchors loaded on flexible drivers: the drill guide tip must remain in contact with the bone surface during the drilling and implant impaction steps of the procedure.Failure to do so may result in difficulty seating the implant to its intended depth.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.

Brand Name
FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22317786
Report Number1220246-2025-02641
Device Sequence Number9024032
Product Code MBI
UDI-Device Identifier00888867206953
UDI-Public(01)00888867206953(11)231009(17)280930(10)15151415
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE
Device Catalogue NumberAR-3602-2
Device Lot Number15151415
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown